# SDR UPS00233636

- Difficulty date: August 14, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- Aircraft time: 49,004 hours, 36,346 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CORROSION BETWEEN SKIN AND INTERNAL STRUCTURE BS 1020 S17L.  HFEC INSP C/O ON HOLES IN ABOVE AREA.  NO DEFECT FOUND.  CORROSION REMOVED IAW SRM 51-10-06 FROM SKIN AND FROM CUSP ANGLE SKIN CUTOUT BS 1020 S17L.  REPAIRED AREA IAW SRM 53-30-3 FIG 3.  NOTE THIS IS A CAT A REPAIR AND HAS BEEN ZERO TIMED.  CUSP ANGLE REPAIRED IAW SRM 51-40-3.
